# SDR CA000926015

- Difficulty date: September 6, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 5,313 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 65651203CR
- Condition: Broken
- Location: Te Flap
- Part time: 5,936 hours, 8,729 cycles
- Component: Cable Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING FULL FLAPS, PILOT NOTED THAT HYDRAULIC PRESSURE LIGHT DID NOT EXTINGUISH AFTER FLAPS REACHED FULL POSITION.  DURING TAXI FOLLOWING LANDING, WHEN PILOT SELECTED TAKEOFF AND APPROACH POSITION, FLAP INDICATOR WOULD NOT RESPOND.  AFT FLAP PRE-SELECT CABLE FOUND BROKEN AT ZONE 272.  (X)
